Product of three numbers being a square as a Ramsey property

Volume 120 / 2010

M. Skałba Colloquium Mathematicum 120 (2010), 1-5 MSC: Primary 11A05, 05C55. DOI: 10.4064/cm120-1-1

Abstract

For any partition of a set of squarefree numbers with relative density greater than $3/4$ into two parts, at least one part contains three numbers whose product is a square. Also generalizations to partitions into more than two parts are discussed.

Authors

  • M. SkałbaInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image